# SDR AMTA200401484

- Difficulty date: December 9, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R SLIDE LIGHT DOES NOT EXTINGUISH WHEN DOOR IS DISARMED.  REMOVED AND REPLACED 1R DOOR FWD SLIDE ARM PROX SENSOR IAW AMM.  OPS CHECKED GOOD.  OK FOR SERVICE.
